MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 3 HOLE ACET SHELL 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. R3 3 HOLE ACET SHELL 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER
Catalog Number 71335554
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 03/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed because the patient has had pain and evidence of cup migration according to x-ray.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
R3 3 HOLE ACET SHELL 54MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6500207
Report Number1020279-2017-00275
Device Sequence Number10959622
Product Code MBL
UDI-Device Identifier03596010598257
UDI-Public03596010598257
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number71335554
Device Lot Number14AM01276
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/30/2017
Supplement Date Received by Manufacturer03/30/2017
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART#71332754 LOT#14AM02143 R3 XLPE LINER; PART#71343608 LOT#13FM149083 OXINIUM FEM HEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR